Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




184 Publications

2020 | Preprint | IST-REx-ID: 7568 | OA
Boissonnat, Jean-Daniel, and Mathijs Wintraecken. “The Topological Correctness of the PL-Approximation of Isomanifolds.” EUROCG 2020.
View | Download Preprint (ext.)
 
2020 | Journal Article | IST-REx-ID: 7791 | OA
Akopyan, Arseniy, and Roman Karasev. “When Different Norms Lead to Same Billiard Trajectories?” European Journal of Mathematics, Springer Nature, 2020, doi:10.1007/s40879-020-00405-0.
View | Files available | DOI | arXiv
 
2020 | Journal Article | IST-REx-ID: 7905 | OA
Brown, Adam, and Bei Wang. “Sheaf-Theoretic Stratification Learning from Geometric and Topological Perspectives.” Discrete and Computational Geometry, Springer Nature, 2020, doi:10.1007/s00454-020-00206-y.
View | Files available | DOI | arXiv
 
2020 | Conference Paper | IST-REx-ID: 8135 | OA
Edelsbrunner, Herbert, et al. “Radius Functions on Poisson–Delaunay Mosaics and Related Complexes Experimentally.” Topological Data Analysis, vol. 15, Springer Nature, 2020, pp. 181–218, doi:10.1007/978-3-030-43408-3_8.
View | Files available | DOI
 
2020 | Journal Article | IST-REx-ID: 8323 | OA
Pach, János. “A Farewell to Ricky Pollack.” Discrete and Computational Geometry, vol. 64, Springer Nature, 2020, pp. 571–74, doi:10.1007/s00454-020-00237-5.
View | DOI | Download None (ext.)
 

Search

Filter Publications